Research Article Open Access

Birkhoff Orthogonality and Different Particular Cases of Carlsson's Orthogonality on Normed Linear Spaces

Prakash Muni Bajracharya1 and Bhuwan Prasad Ojha1
  • 1 Kirtipur, Nepal
Journal of Mathematics and Statistics
Volume 16 No. 1, 2020, 133-141

DOI: https://doi.org/10.3844/jmssp.2020.133.141

Submitted On: 21 February 2020
Published On: 22 July 2020

How to Cite: Bajracharya, P. M. & Ojha, B. P. (2020). Birkhoff Orthogonality and Different Particular Cases of Carlsson's Orthogonality on Normed Linear Spaces. Journal of Mathematics and Statistics, 16(1), 133-141. https://doi.org/10.3844/jmssp.2020.133.141

Abstract

Let x, yX, where X is an inner-product space. We say x is orthogonal to y if ⟨x, y⟩ = 0. When we move to general normed spaces there are many possibilities of extending the notion of orthogonality. Since 1934, different types of orthogonality relations in normed spaces have been introduced and studied. In this study, we enlist some properties of Birkhoff's orthogonality and Carlsson's orthogonality along with it we introduce two new particular cases of Carlsson's orthogonality and check some properties of othogonality in relation to these particular cases in normed spaces.

Download

Keywords

  • Birkhoff Orthogonality
  • Carlsson Orthogonality
  • Minkowski Plane
  • Pythagorean Orthogonality
  • Robert Orthogonality